# SDR 2012FA0000821

- Difficulty date: December 1, 2012
- Submitted: December 14, 2012
- Operation: General aviation
- Aircraft: N4123E
- Make and model: Piper PA-18-150
- Aircraft serial: 187809076
- System (JASC): 2800 · Aircraft Fuel System
- Part: Drain Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DRAIN VALVE CAME APART SHORTLY AFTER INSTALLATION CAUSING ALL OF THE FUEL IN THAT WING TO GUSH OUT.  THE CENTER RETAINING RING FAILED ALLOWING THE INNER SEAL AND ASSY TO FALL OUT.
